# SDR 95ZZZX2713

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7809G
- Make and model: Cessna 172L
- Aircraft serial: 17259559
- Engine: Lyc O320E2D
- System (JASC): 8011 · Engine Starter
- Part: Bendix Drive
- Part number: EBB75A
- Condition: Failed
- Location: Starter
- Component: Prestolite, MZ4222
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STARTER MOTOR TURNS, BUT THE BENDIX WILL NOT ENGAGE.  POSSIBLE FAULTS:  1.  WORN.  2.  WRONG LUBRICANT - NOT SILICONE AS RECOMMENDED.  3.  DIRT/OIL PREVENTING 'SLIDING' AS REQUIRED.
